Наносистемы: физика, химия, математика
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Правила для авторов

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Наносистемы: физика, химия, математика:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Наносистемы: физика, химия, математика, 2017, том 8, выпуск 2, страницы 202–215 (Mi nano26)  

MATHEMATICS

On convergence rate estimates for approximations of solution operators for linear non-autonomous evolution equations

H. Neidhardta, A. Stephanb, V. A. Zagrebnovc

a WIAS Berlin, Mohrenstr. 39, D10117 Berlin, Germany
b Humboldt Universität zu Berlin, Institut für Mathematik Unter den Linden 6, D10099 Berlin, Germany
c Université d'Aix-Marseille and Institut de Mathématiques de Marseille (I2M) UMR 7373, CMI – Technopôle Château-Gombert, 13453 Marseille, France

Аннотация: We improve some recent estimates of the rate of convergence for product approximations of solution operators for linear non-autonomous Cauchy problem. The Trotter product formula approximation is proved to converge to the solution operator in the operator-norm. We estimate the rate of convergence of this approximation. The result is applied to diffusion equation perturbed by a time-dependent potential.

Ключевые слова: Evolution equations, non-autonomous Cauchy problem, solution operators (propagators), Trotter product approximation, operator-norm convergence, convergence rate, operator splitting.

Финансовая поддержка Номер гранта
European Research Council 267802
The preparation of the paper was supported by the European Research Council via ERC-2010-AdG №. 267802 (“Analysis of Multiscale Systems Driven by Functionals”).


DOI: https://doi.org/10.17586/2220-8054-2017-8-2-202-215

Полный текст: PDF файл (253 kB)
Полный текст: http://nanojournal.ifmo.ru/en/articles-2/volume8/8-2/mathematics/paper07/

Реферативные базы данных:

Тип публикации: Статья
PACS: 02.30.Sa,02.30.Tb,02.60.Cb
Поступила в редакцию: 19.01.2017
Исправленный вариант: 29.01.2017
Язык публикации: английский

Образец цитирования: H. Neidhardt, A. Stephan, V. A. Zagrebnov, “On convergence rate estimates for approximations of solution operators for linear non-autonomous evolution equations”, Наносистемы: физика, химия, математика, 8:2 (2017), 202–215

Цитирование в формате AMSBIB
\RBibitem{NeiSteZag17}
\by H.~Neidhardt, A.~Stephan, V.~A.~Zagrebnov
\paper On convergence rate estimates for approximations of solution operators for linear non-autonomous evolution equations
\jour Наносистемы: физика, химия, математика
\yr 2017
\vol 8
\issue 2
\pages 202--215
\mathnet{http://mi.mathnet.ru/nano26}
\crossref{https://doi.org/10.17586/2220-8054-2017-8-2-202-215}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412772000007}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/nano26
  • http://mi.mathnet.ru/rus/nano/v8/i2/p202

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Наносистемы: физика, химия, математика
    Просмотров:
    Эта страница:6
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021